# SDR SIMA200225407

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A DENT WAS DISCOVERED BETWEEN FRAMES 68 AND 70 AND BETWEEN STRINGERS 19L AND 20L.  AFTER RECONTOURING PER EMB GST-2624/02 FOUND SKIN TO BE OIL CANNED.  PERFORMED EDDY CURRENT INSPECTION OF THE REWORKED AREA WITH NO DEFECTS NOTED.  FABRICATED A REPAIR 'L' ANGLE.  REPAIR DONE IAW EMB GST-2666/02 AND STANDARD SRM PRACTICES.  (M)
